# SDR U5OA2011114000037

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N412WW
- Make and model: Gulstm GIV
- Aircraft serial: 1203
- Aircraft time: 8,628 hours, 3,593 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 2100136110
- Part serial: 44206
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,093 hours, 3,761 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, AUTO PRESSURIZATION FORCED OUTFLOW VALVE CLOSED, OVER PRESSURIZING CABIN. CAS MESSAGE INDICATED. FOLLOWED QRH, PERFORMED MANUAL SELECTION AND REGULATED CABIN PRESSURE. LEVELED OFF AND ASKED FOR DIVERSION.  . PRESSURIZATION WAS CONTROLLABLE IN MANUAL MODE. MAINTAINED PROPER CABIN PRESSURE AFTER DESCENT BELOW 10,000 FEET. PASSENGERS AND AIRCRAFT UNAFFECTED. LANDED WITH NO FURTHER INCIDENTS.
